Open Access
Translator Disclaimer
2016 New linearization formulae for the products of Chebyshev polynomials of third and fourth kinds
E.H. Doha, W.M. Abd-Elhameed
Rocky Mountain J. Math. 46(2): 443-460 (2016). DOI: 10.1216/RMJ-2016-46-2-443

Abstract

This paper deals with the problem of finding two new closed formulae for linearization coefficients of two special nonsymmetric cases for Jacobi polynomials $P^{(\alpha ,\beta )}_n(x)$ corresponding to the parameters' values $\beta =-\alpha =\pm 1/2$. From these two formulae, the linearization coefficients of the products of Chebyshev polynomials of the third and fourth kinds are established. Based on using algorithmic methods, such as the algorithms by Zeilberger, Petkovsek and Van-Hoeij, and two certain Whipple's transformations, six new closed formulae for summing certain terminating hyper\-geometric functions of unit argument are given.

Citation

Download Citation

E.H. Doha. W.M. Abd-Elhameed. "New linearization formulae for the products of Chebyshev polynomials of third and fourth kinds." Rocky Mountain J. Math. 46 (2) 443 - 460, 2016. https://doi.org/10.1216/RMJ-2016-46-2-443

Information

Published: 2016
First available in Project Euclid: 26 July 2016

zbMATH: 1360.33013
MathSciNet: MR3529078
Digital Object Identifier: 10.1216/RMJ-2016-46-2-443

Subjects:
Primary: 33A50, 33C25, ‎33D45, 42C10

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.46 • No. 2 • 2016
Back to Top